# SDR YENA2024071100954

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FITTING BTW FR13- FR14 INTERNAL STRUCTURE LOWER AREA ON LH AVIONICS COMPARTMENT (CPCP FINDING); (RESOLVED ON W/O: 1308674 TASKCARD: NR-00051) REF AEROMAN NR 2024-298984 WO# 2024-177/1 REMOVED AND REPLACED FITTING AND FASTENERS LOC. BTW FR13 AND FR14 AT LEVEL OF Y520 ON INTERNAL STRUCTURE I.A.W A320 SRM 51-72-11 AND A320 SRM 51-42-11.
